# SDR 2012F00172

- Difficulty date: October 5, 2012
- Submitted: October 5, 2012
- Operation: General aviation
- Aircraft: N452QS
- Make and model: Gulstm GIV
- Aircraft serial: 1352
- Aircraft time: 11,386 hours, 5,603 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: 1159W407016
- Part serial: 1352R
- Condition: Corroded
- Location: Zone 600
- Part time: 11,386 hours, 5,603 cycles
- Component: Wing
- Component part number: 1159W400032
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINGLET CORRODED IN ATTACH BORE, REF W/O 2142.23.3-23.6 FOR REPAIR.
